How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Been to the Doctors 2weeks ago..My stomach very very

Resolved Question:

Been to the Doctors 2weeks ago..My stomach very very bloated..feeling very heavy not normal for me is best way i can describe..IBS meds were given as iv been having this problem 6+months...Bruising started all over stomach and I showed this to doctor..But then woke up today bruising all on legs..Feeling drained for long time now I suppose.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.

Thank you for your question.
Can you please attach a picture or two here for me to have a look at and to be able to give you a better opinion.
Thank you

Customer: replied 1 year ago.
Don't know how to take the PIC iv tried few times
Customer: replied 1 year ago.
R u still there?
Expert:  Dr. SH replied 1 year ago.

Thank you for your response.

With the kind of bruising that you are having, I would strongly recommend that you should have a complete blood count done as this kind of bruising is very commonly due to low platelet count.

I would also recommend that you should have your blood checked to have your coagulation profile checked as well to check if your blood is not too thin, which could also be causing it.

This could be related to your medications, so I would recommend that you should stop the pills after which this started and let your doctor know.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Customer: replied 1 year ago.
Only meds im on is Alverine Citrate120mg just started on 26 July..also i got trimethoprim 200mg just for 3days as i had symptoms kidney infection..
Expert:  Dr. SH replied 1 year ago.

Trimethoprim is known to cause low platelets.

I would strongly recommend that you should have your blood tests done to make sure it is okay.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Dr. SH and 3 other Medical Specialists are ready to help you